On the variation in the cohomology of the symplectic form of the reduced phase space. (English) Zbl 0503.58015


37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
28C10 Set functions and measures on topological groups or semigroups, Haar measures, invariant measures
70H05 Hamilton’s equations
Full Text: DOI EuDML


[1] [AM] Abraham, R., Marsden, J.E.: Foundations of mechanics. 2nd edition. Reading, Massachusetts, 1978
[2] [A] Atiyah, M.F.: Convexity and commuting Hamiltonians, Bull. London Math. Soc.14, 1-15 (1982) · Zbl 0482.58013
[3] [AS] Atiyah, M.F., Singer, I.M.: The index of elliptic operators III, Ann. of Math.87, 546-604 (1968) · Zbl 0164.24301
[4] [GS1] Guillemin, V.W., Sternberg, S.: Convexity properties of the moment mapping. Invent. Math67, 491-513 (1982) · Zbl 0503.58017
[5] [GS2] Guillemin, V.W., Sternberg, S.: Geometric quantization and multiplicities of group representations. Invent. Math.67, 515-538 (1982) · Zbl 0503.58018
[6] [H] Harish-Chandra: Differential operators on a semisimple Lie algebra. Amer. J. Math.79, 87-120 (1957) · Zbl 0072.01901
[7] [Hö] Hörmander, L.: Fourier integral operators I. Acta Math.127, 79-183 (1971) · Zbl 0212.46601
[8] [K] Kirillov, A.A.: The characters of unitary representations of Lie groups. Funct. Anal. Appl.2, 133-146 (1968) · Zbl 0174.45001
[9] [L] Lichnerowicz, A.: Théorie globale des connections et des groupes d’holonomie. Paris: Dunod 1955 · Zbl 0116.39101
[10] [S] Satake, l.: On a generalization of the notion of manifold. Proc. Natl. Acad. Sci. 359-363 (1956) · Zbl 0074.18103
[11] [Se] Serre, J-P.: Représentations linéaires et espaces homogènes Kählériennes des groupes de Lie compacts. Sém. Bourbaki 1953/54, Exposé 100
[12] [W1] Weinstein, A.: Symplectic manifolds and their Lagrangian submanifolds. Adv. Math.6, 329-346 (1971) · Zbl 0213.48203
[13] [W2] Weinstein, A.: On the volume of manifolds all of whosw geodesics are closed. J. Diff. Geom.9, 513-517 (1974) · Zbl 0289.53032
[14] [W3] Weinstein, A.: SymplecticV-manifolds, periodic orbits of Hamiltonian systems and the volume of certain Riemannian manifolds. Comm. Pure Appl. Math.30, 265-271 (1977) · Zbl 0339.58007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.